# SDR AALA20170131007

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 51,706 hours, 21,009 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG0729
- Condition: Out Of Position
- Location: R2 Door
- Part time: 6,111 hours, 2,448 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 DOOR EMERGENCY EVACUATION SLIDE IS NOT IN PROPER POSITION. REMOVED AND REPLACED SLIDE IAW AMM 25-66-01-400-804. OPERATIONAL CHECK GOOD.
